MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74022116
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/22/2015
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study; subject: (b)(6); ae#03: arthrofibrosis right knee.Manipulation under anesthesia was performed for which subject was hospitalised.
 
Additional Manufacturer Narrative
The associated journey ii bcs femoral oxinium, journey ii bcs articular insert, journey tibial baseplate and genesis ii oval resurfacing patella were not returned for evaluation.Therefore a product analysis could not be performed.However, device details were provided.Thus, the review of manufacturing records was conducted which did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.There is no information that would suggest the implanted devices failed to meet specifications.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A clinical evaluation noted that additional information was obtained which included limited information from the primary implantation.No x-rays were submitted.Root cause of the arthrofibrosis could be contributed to concomitant medical problems and history such as the noted arthroscopic partial medial meniscectomy + debridement cartilage right knee 1998, valgization osteotomy knee right 1998, screws tibia and resection synovial cyst right knee (b)(6) 2015, puncture right knee 4/15 and the report that no physical rehabilitation was noted.Patient impact beyond the reported arthrofibrosis and mua procedure with a hospital stay is unknown.No further medical assessment is warranted based on the information provided.Without the return of the actual products involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should the devices or additional information be received, the complaint will be reopened.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8536244
Report Number1020279-2019-01632
Device Sequence Number16243302
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Catalogue Number74022116
Device Lot Number14KM01538
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR